# SDR GTIA2024032638025

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 18,278 hours, 8,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DIRTY SOCK SMELL IN AFT CABIN WHILE IN CRUISE. ODER/FUME CHECKLIST PERFORMED. TURNING PACK 2 OFF CLEARED THE ODOR-C/W TSM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE OF CABIN ODOR OR SMOKE. NO DEFECTS NOTED. CHECKED BOTH ENGINES, NO BIRD INGESTION. CHECKED APU AND BOTH ENGINES OIL LEVEL, OIL LEVEL OK. A/C OK FOR CONTINUED SERVICE.
